# SDR CALA0100394

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN LOWER STRAP DOUBLER FORWARD LOWER CORNER CARGO DOOR CUTOUT AT THRESHOLD PLATE AFT CARGO.  THE STRAP DOUBLER WAS REMOVED AND REPLACED IAW SRM 51-10-02.
